# SDR C2XA09TY129

- Difficulty date: June 26, 2009
- Submitted: June 27, 2009
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 24,071 hours, 22,313 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 2 ENG INLET BOLT HOLES SCARED AND/OR HAVE CORROSION.  REMOVED DAMAGE AND CORROSION FROM BOLT HOLES ON INLET MOUNT FLANGE IAW EC5420-01158B.
